MAUDE Adverse Event Report: BIOMET 3I 3I T3 WITH DCD EX HEX TAPERED IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3 WITH DCD EX HEX TAPERED IMPLANT 4 X 10MM; DENTAL IMPLANT
Model Number BNET410
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp (b)(4).Weight unknown / not provided.
 
Event or Problem Description
Doctor reported that when the doctor was placing the implant, the mount does not disengaged from the implant.Doctor did not finished the procedure and patient will have to return for the implant placement in a later point of time.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following sections have been updated: d4: unique identifier (udi) number changed to unknown one 3i t3® with dcd® ex hex tapered implant 4 x 10mm (bnet410) with mount was returned for investigation.Visual evaluation of the as returned product identified some signs of usage due to stuck mount.The hex of the screw identified damaged/rounded as well.Device history record (dhr) review for the lot number (2015051477) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Complaint history review by lot number (2015051477) was performed for similar events and no complaint about nonconforming products was identified.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3 WITH DCD EX HEX TAPERED IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10790598
Report Number0001038806-2020-01734
Device Sequence Number13735209
Product Code DZE
UDI-Device Identifier00844868033059
UDI-Public(01)00844868033059(17)200619(10)2015051477(241)BNET410
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K133049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/19/2020
Device Model NumberBNET410
Device Catalogue NumberBNET410
Device Lot Number2015051477
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR